Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 198632, 12 pages
http://dx.doi.org/10.1155/2014/198632
Research Article

Existence of Solutions of Order Fractional Three-Point Boundary Value Problems with Integral Conditions

Eastern Mediterranean University, Gazimagusa, Mersin 10, Turkey

Received 16 April 2014; Revised 20 June 2014; Accepted 20 June 2014; Published 6 July 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 N. I. Mahmudov and S. Unul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973–1033, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. R. P. Agarwal, D. O'Regan, and S. Stanek, “Positive solutions for mixed problems of singular fractional differential equations,” Mathematische Nachrichten, vol. 285, no. 1, pp. 27–41, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. B. Ahmad and J. J. Nieto, “Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions,” Boundary Value Problems, vol. 2011, article 36, 2011. View at Google Scholar · View at MathSciNet
  4. B. Ahmad, J. J. Nieto, and A. Alsaedi, “Existence and uniqueness of solutions for nonlinear fractional differential equations with non-separated type integral boundary conditions,” Acta Mathematica Scientia B, vol. 31, no. 6, pp. 2122–2130, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. B. Ahmad and S. K. Ntouyas, “Nonlinear fractional differential equations and inclusions of arbitrary order and multi-strip boundary conditions,” Electronic Journal of Differential Equations, vol. 2012, article 98, 2012. View at Google Scholar · View at MathSciNet
  6. B. Ahmad and S. K. Ntouyas, “Existence results for nonlocal boundary value problems of fractional differential equations and inclusions with strip conditions,” Boundary Value Problems, vol. 2012, article 55, 21 pages, 2012. View at Google Scholar · View at MathSciNet
  7. B. Ahmad and J. J. Nieto, “Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations,” Abstract and Applied Analysis, vol. 2009, Article ID 494720, 9 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. Ahmad and S. K. Ntouyas, “A boundary value problem of fractional differential equations with anti-periodic type integral boundary conditions,” Journal of Computational Analysis and Applications, vol. 15, no. 8, pp. 1372–1380, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. B. Ahmad, S. K. Ntouyas, and A. Alsaedi, “On fractional differential inclusions with anti-periodic type integral boundary conditions,” Boundary Value Problems, vol. 2013, article 82, 2013. View at Publisher · View at Google Scholar
  10. M. Aitalioubrahim, “Neumann boundary-value problems for differential inclusions in Banach spaces,” Electronic Journal of Differential Equations, vol. 2010, no. 104, pp. 1–5, 2010. View at Google Scholar · View at MathSciNet
  11. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. Bai and W. Sun, “Existence and multiplicity of positive solutions for singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 63, no. 9, pp. 1369–1381, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. B{\uA}leanu and O. G. Mustafa, “On the global existence of solutions to a class of fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1835–1841, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. El-Shahed, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Abstract and Applied Analysis, vol. 2007, Article ID 10368, 8 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. E. Hernandez, D. O'Regan, and K. Balachandran, “On recent developments in the theory of abstract differential equations with fractional derivatives,” Nonlinear Analysis: Theory, Methods and Applications, vol. 73, no. 10, pp. 3462–3471, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. u. Rehman, R. A. Khan, and N. A. Asif, “Three point boundary value problems for nonlinear fractional differential equations,” Acta Mathematica Scientia B, vol. 31, no. 4, pp. 1337–1346, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. X. Su and S. Zhang, “Solutions to boundary-value problems for nonlinear differential equations of fractional order,” Electronic Journal of Differential Equations, no. 26, pp. 1–15, 2009. View at Google Scholar · View at MathSciNet
  18. Y. Wang, L. Liu, and Y. Wu, “Positive solutions for a nonlocal fractional differential equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 11, pp. 3599–3605, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. G. Wang, R. P. Agarwal, and A. Cabada, “Existence results and the monotone iterative technique for systems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 25, no. 6, pp. 1019–1024, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon & Breach, Yverdon, Switzerland, 1993.
  21. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  22. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006.